Alert archive / Puerto Rico / Flash Flood Warnings in 2010

Flash Flood Warning 68, NWS JSJ

July 19, 2010

NWS JSJ issued this flash flood warning at Jul 19, 2010, 2:27 PM CDT. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2010, 2:27 PM CDT (19:27 UTC)
Expired
Jul 19, 2010, 6:18 PM CDT
In force
4 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

The radar

The San Juan radar (TJUA), 39 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 6:19 PM CDTFLOODFajardo, PRA HOUSE WAS REPORTED FLOODED IN URB BEBE CALZADA,BEHIND JF MONTALVO SUPERMARKET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

545 
WGCA52 TJSJ 191927
FFWSJU
PRC037-053-089-103-119-192330-
/O.NEW.TJSJ.FF.W.0068.100719T1927Z-100719T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
327 PM AST MON JUL 19 2010

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS REISSUED A

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING MUNICIPALITIES

  IN PUERTO RICO
     LUQUILLO
     NAGUABO
     CEIBA
     FAJARDO
     RIO GRANDE

* UNTIL 730 PM AST

* AT 324 PM AST...RUNOFF FROM RECENT HEAVY RAINFALL ON THE 
HEADWATERS OF THE FAJARDO RIVER IS CAUSING NEW RISES ON THE RIVER. 
LATEST U.S.G.S. RIVER GAGES INDICATED THAT THE LEVELS OF THE RIO 
FAJARDO WERE AT 9.48 FEET AND STILL RISING. FLOOD STAGE IS 8.0 FEET. 
THE PUBLIC REPORTED FLOODING ACROSS THE INTERSECTION HIGHWAY 53 AND 
ROAD 3 IN FAJARDO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES. ADDITIONALLY...ROADS AND LANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AND POOR DRAINAGE AREAS ARE
SUBJECT TO FLOODING. MOTORISTS ARE URGED TO AVOID ROADS WHERE
EXCESSIVE PONDING IS OBSERVED.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.


&&

LAT...LON 1827 6581 1831 6588 1843 6588 1842 6571
      1833 6555 1815 6576

$$

ER/AAS

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN
1 follow-up statement
099 
WGCA72 TJSJ 192318
FFSSJU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
718 PM AST MON JUL 19 2010

PRC037-053-089-103-119-192321-
/O.CAN.TJSJ.FF.W.0068.000000T0000Z-100719T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUQUILLO PR-NAGUABO PR-CEIBA PR-FAJARDO PR-RIO GRANDE PR-
718 PM AST MON JUL 19 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR RIO GRANDE...
FAJARDO...CEIBA...NAGUABO AND LUQUILLO MUNICIPALITIES...

DOPPLER RADAR INDICATED THAT THE HEAVY RAIN WHICH AFFECTED THIS AREA 
HAD DISSIPATED OR MOVED AWAY. HOWEVER...LIGHT RAIN CONTINUES OVER 
THESE MUNICIPALITIES.

AT 7:10 PM AST...EMERGENCY MANAGEMENT OFFICIAL INDICATED RIO FAJARDO 
IS RETURNING TO NORMAL LEVEL. HOWEVER...RESIDENTS AND MOTORISTS 
ACROSS THESE AREAS SHOULD HOWEVER BE ALERT TO PONDING OF WATER ON 
ROADWAYS AND ALLOW TIME FOR STREAMS...CREEKS AND RIVERS TO RETURN TO 
NORMAL LEVELS.

LAT...LON 1827 6581 1831 6588 1843 6588 1842 6571
      1833 6555 1815 6576

$$

ER

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 1:34 PM CDT, 53 minutes earlier.

Area forecast discussion, Jul 19, 1:34 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
234 PM AST MON JUL 19 2010

.SYNOPSIS...AN ACTIVE TROPICAL WAVE LOCATED JUST ACROSS PUERTO RICO
THIS AFTERNOON WILL CONTINUE TO TRACK WEST NORTHWESTWARD ACROSS THE
MONA PASSAGE TONIGHT AND AWAY FROM THE LOCAL ISLANDS TOMORROW.

&&

.DISCUSSION...THE DOPPLER WEATHER RADAR DETECTED NUMEROUS SHOWERS
AND ISOLATED THUNDERSTORMS ACROSS THE SURROUNDING WATERS AND ACROSS
SEVERAL PORTIONS OF THE LOCAL ISLANDS THIS AFTERNOON. THIS ACTIVITY
WAS ASSOCIATED WITH AN ACTIVE TROPICAL WAVE...MOVING JUST ACROSS THE
REGION THIS AFTERNOON. THIS WAVE WILL CONTINUE TO TRACK WEST
NORTHWESTWARD ACROSS THE MONA PASSAGE THIS EVENING AND AWAY FROM THE
REGION TOMORROW. DEEP TROPICAL MOISTURE IN A GENERALLY EAST
SOUTHEASTERLY WIND FLOW BEHIND THIS WAVE...WILL BRING NUMEROUS
SHOWERS AND ISOLATED THUNDERSTORMS SOME WITH VERY HEAVY RAINFALL...
ACROSS MUCH OF THE REGION DURING THE REST OF THE AFTERNOON AND THIS
EVENING. EXPECT URBAN AND SMALL STREAM FLOODING TO OCCUR WITH THIS
TRAILING MOISTURE OF THE WAVE AND THE POTENTIAL STILL EXISTS FOR
FLASH AND RIVER FLOODING...AND THIS WILL CONTINUE TO BE CLOSELY
MONITORED UNTIL TOMORROW AFTERNOON. SEVERAL FLOOD ADVISORIES AND
FLASH/FLOOD WARNING WERE ISSUED SO FAR THIS AFTERNOON. A FLASH
FLOOD WATCH IS IN EFFECT FOR ALL OF PUERTO RICO AND THE U.S.
VIRGIN ISLANDS UNTIL TOMORROW AFTERNOON.

THE GFS MODEL GUIDANCE SUGGESTS THAT ABUNDANT CLOUDINESS WILL
PREVAIL ACROSS THE REGION FOR THE REST OF THE WORK WEEK WITH A
GENERALLY DRY TREND EXPECTED BY THE UPCOMING WEEKEND. IN AGREEMENT
WITH THIS REASONING THE GFS FORECAST SOUNDING SUGGESTS PWAT VALUES
ABOVE 2.0 INCHES UNTIL LATE THURSDAY DECREASING BELOW 2.0 INCHES BY
THE WEEKEND.

&&

.AVIATION...TROPICAL WAVE AXIS IS JUST ACROSS PUERTO RICO THIS
AFTERNOON AND MOVING WEST NORTHWEST. IT WILL GIVE REGION AT LEAST
ANOTHER 12 HOURS OF SHOWERS/THUNDERS. HAVE TIMED MOST LIKELY TIMES OF
CONVECTION IN TAFS ACCORDING TO LOCATION OF THE WAVE AND LOCATION
OF BEST 700-500 MB VORTICITY ADVECTION ACCORDING TO NAM AND GFS
MODELS. THIS LEVEL SEEMED TO WORK PRETTY WELL FOR WHERE CONVECTION
OCCURRED THIS MORNING. PERIODS OF MVFR OR EVEN IFR EXPECTED IN
SHOWERS AND THUNDERSTORMS WHILE MOUNTAIN OBSCURATIONS WILL BE
COMMON DURING THE NEXT 12 HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  77  86  78  88 /  70  70  70  70
STT  79  87  78  88 /  70  70  70  70

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR CENTRAL INTERIOR-
     CULEBRA-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH
     CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
     VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN INTERIOR.

VI...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR ST CROIX-ST.
     THOMAS/ST. JOHN/ADJACENT ISLANDS.

&&

15/72
Hazardous weather outlook, Jul 19, 6:01 AM CDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN
ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
701 AM AST MON JUL 19 2010

AMZ710>745-PRZ001>013-201115-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
701 AM AST MON JUL 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS WILL BE NUMEROUS AND THUNDERSTORMS ISOLATED IN A VERY
MOIST ATMOSPHERE. LOCALLY TORRENTIAL RAINS WILL OCCUR WHILE URBAN
AREAS AND SMALL STREAMS WILL BE FLOODED IN A FEW SPOTS. WIND
GUSTS FROM 25 TO 40 MPH WILL BE POSSIBLE IN PUERTO RICO...CULEBRA
AND VIEQUES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ON
TUESDAY AS THE TROPICAL WAVE PASSES BY. URBAN AND SMALL STREAM
FLOODING IS LIKELY IN AREAS AND A FEW PLACES MAY EXPERIENCE RISES
IN MAIN-STEM RIVERS THAT APPROACH OR EXCEED FLOOD STAGES. ON
WEDNESDAY THROUGH SATURDAY SHOWERS WILL GRADUALLY BECOME SCATTERED
AND HEAVY RAIN WILL OCCUR ONLY IN ISOLATED LOCATIONS. LOCALLY GUSTY
WINDS WILL STILL BE POSSIBLE IN THIS UNSTABLE MIX.

.SPOTTER INFORMATION STATEMENT...SPOTTER REPORTS ARE ENCOURAGED.

AMZ715-725-VIZ001-002-201115-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
701 AM AST MON JUL 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND
THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE AS A TROPICAL
WAVE PASSES TODAY. URBAN AND SMALL STREAM FLOODING IS POSSIBLE
ALONG WITH WIND GUSTS TO 25 TO 35 MPH NEAR THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED FLOODING WILL STILL BE POSSIBLE IN SHOWERS AND ISOLATED
THUNDERSTORMS ON TUESDAY AS THE TROPICAL WAVE IS MOVING WEST.
SHOWERS AND ISOLATED THUNDERSTORMS WILL BE SCATTERED FROM
WEDNESDAY INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...RAINFALL REPORTS GREATER THAN ONE
INCH ARE ENCOURAGED.

In the hours before

Special weather statement, Jul 19, 12:39 PM CDT, 1 hour 48 minutes before
PRC023-055-067-079-083-093-097-121-125-191930-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
139 PM AST MON JUL 19 2010

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 330 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
     HORMIGUEROS...MARICAO...SABANA GRANDE...SAN GERMAN...LAS
     MARIAS...GUANICA...CABO ROJO...MAYAGUEZ AND LAJAS

AT 130 PM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF THUNDERSTORMS ACROSS THESE MUNICIPALITIES OF PUERTO RICO...
MOVING NORTHWEST AT AROUND 15 MPH. THIS AREA OF THUNDERSTORMS WILL
BE CAPABLE OF PRODUCING GUSTS TO 40 MPH AND BRIEF HEAVY
RAINFALL...DANGEROUS LIGHTNING AND HEAVY RAIN.

FIGUEROA
Special weather statement, Jul 19, 12:46 PM CDT, 1 hour 41 minutes before
PRC037-053-069-085-089-095-103-109-119-151-191945-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
146 PM AST MON JUL 19 2010

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 345 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
     LAS PIEDRAS...LUQUILLO...PATILLAS...MAUNABO...NAGUABO...CEIBA...
     FAJARDO...HUMACAO...RIO GRANDE AND YABUCOA

INCLUDING THE FOLLOWING LOCATIONS
     AGUAS CLARAS...ANTON RUIZ...CEIBA...MAUNABO...EMAJAGUA...
     FAJARDO...HATO CANDAL...HUMACAO...LAS PIEDRAS...LA FERMINA...
     LUIS M. CINTRON...LUQUILLO...MARTORELL...NAGUABO...PLAYITA...
     PUNTA SANTIAGO...RAMOS...ROOSEVELT ROADS...YABUCOA AND PLAYA
     FORTUNA

AT 140 PM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF THUNDERSTORMS ACROSS THESE MUNICIPALITIES OF PUERTO RICO...
MOVING WEST...NORTHWEST AT AROUND 15 MPH. THIS AREA OF THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING GUSTS TO 40 MPH AND BRIEF HEAVY
RAINFALL...DANGEROUS LIGHTNING AND HEAVY RAIN.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

AAS/FIGUEROA
Special weather statement, Jul 19, 12:50 PM CDT, 1 hour 37 minutes before
PRC023-055-067-079-083-093-097-121-125-191930-

COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
139 PM AST SABADO 17 DE JULIO DE 2010

EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 3:30 PM PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS
    EN PUERTO RICO
     HORMIGUEROS...MARICAO...SABANA GRANDE...SAN GERMAN...LAS
MARIAS...GUANICA...CABO ROJO...MAYAGUEZ Y LAJAS

A LAS 1:30 PM AST...EL RADAR DOPPLER DEL SERVICIO NACIONAL DE
METEOROLOGIA DETECTO UN AREA DE TRONADAS A TRAVES DE ESTOS
MUNICIPIOS DE PUERTO RICO...MOVIENDOSE AL NOROESTE CERCA DE 15 MPH.
ESTA AREA DE TRONADAS SERA CAPAZ DE PRODUCIR RAFAGAS DE 40 MPH Y
LLUVIA FUERTE BREVEMENTE Y RALAMPAGOS PELIGROSOS.

FIGUEROA/SANCHEZ
Special weather statement, Jul 19, 12:51 PM CDT, 1 hour 36 minutes before
PRC023-055-067-079-083-093-097-121-125-191930-

COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO...CORRECION
FECHA
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
139 PM AST LUNES 19 DE JULIO DE 2010

EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 3:30 PM PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS
    EN PUERTO RICO
     HORMIGUEROS...MARICAO...SABANA GRANDE...SAN GERMAN...LAS
MARIAS...GUANICA...CABO ROJO...MAYAGUEZ Y LAJAS

A LAS 1:30 PM AST...EL RADAR DOPPLER DEL SERVICIO NACIONAL DE
METEOROLOGIA DETECTO UN AREA DE TRONADAS A TRAVES DE ESTOS
MUNICIPIOS DE PUERTO RICO...MOVIENDOSE AL NOROESTE CERCA DE 15 MPH.
ESTA AREA DE TRONADAS SERA CAPAZ DE PRODUCIR RAFAGAS DE 40 MPH Y
LLUVIA FUERTE BREVEMENTE Y RALAMPAGOS PELIGROSOS.

FIGUEROA/SANCHEZ
Special weather statement, Jul 19, 1:16 PM CDT, 1 hour 11 minutes before
PRC037-053-069-085-089-095-103-109-119-151-191945-

COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
146 PM AST LUNES 19 DE JULIO DE 2010

EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 3:45 PM PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS
    EN PUERTO RICO
     LAS PIEDRAS...LUQUILLO...PATILLAS...MAUNABO...NAGUABO...CEIBA...
     FAJARDO...HUMACAO...RIO GRANDE Y YABUCOA

INCLUYENDO LAS SIGUIENTES MLOCALIDADES
     AGUAS CLARAS...ANTON RUIZ...CEIBA...MAUNABO...EMAJAGUA...
FAJARDO...HATO CANDAL...HUMACAO...LAS PIEDRAS...LA FERMINA...
LUIS M. CINTRON...LUQUILLO...MARTORELL...NAGUABO...PLAYITA...
PUNTA SANTIAGO...RAMOS...ROOSEVELT ROADS...YABUCOA Y PLAYA
FORTUNA

A LAS 1:40 PM AST...EL RADAR DOPPLER DEL SERVICIO NACIONAL DE
METEOROLOGIA DETECTO UN AREA DE TRONADAS A TRAVES DE ESTOS
MUNICIPIOS DE PUERTO RICO...MOVIENDOSE AL OESTE...NOROESTE CERCA DE
15 MPH. ESTA AREA DE TRONADAS SERA CAPAZ DE PRODUCIR RAFAGAS DE 40
MPH Y LLUVIA FUERTE BREVEMENTE Y RALAMPAGOS PELIGROSOS.

LAS LLUVIAS FUERTES PUEDEN INUNDAR AREAS BAJAS. EVITE ESTAS AREAS Y
NO CRUCE CARRETERAS INUNDADAS YA QUE PUEDEN SER INUNDADAS. LOS
NIVELES DE AGUA EN LOS RIACHUELOS Y RIOS PUEDEN AUMENTAR...POR LO
TANTO BUSQUE TERRENO MAS ALTO.

SE HA REPORTADO RELAMPAGOS INTENSOS CON ESTA TORMENTA. SI SE
ENCUENTRA AL AIRE LIBRE MANTENGASE ALEJADO DE OBJETOS ALTOS COMO LOS
ARBOLES. MUEVASE BAJO TECHO SI ES POSIBLE Y MANTENGASE ALEJADO DE
LAS VENTANAS...PUERTAS Y EVITE USAR EL TELEFONO A MENOS QUE SEA UNA
EMERGENCIA. DESCONECTE LOS ENSERES ELECTRICOS ANTES DE QUE LA
TRONADAS SE ACERQUE.

AAS/FIGUEROA/SANCHEZ

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 8:04 AM CDTSpecial Marine WarningJSJ116 min
Jul 19, 9:32 AM CDTAreal Flood AdvisoryJSJ6 hr
Jul 19, 10:27 AM CDTSpecial Marine WarningJSJ100 min
Jul 19, 11:22 AM CDTFlash Flood WatchJSJ3 days
Jul 19, 11:32 AM CDTFlash Flood WarningJSJ3 hr
Jul 19, 12:13 PM CDTAreal Flood AdvisoryJSJ3 hr
Jul 19, 1:20 PM CDTAreal Flood WarningJSJ8 hr
Jul 19, 1:39 PM CDTSpecial Marine WarningJSJ111 min
Jul 19, 1:55 PM CDTFlash Flood WarningJSJ3 hr
Jul 19, 3:29 PM CDTAreal Flood AdvisoryJSJ3 hr
Jul 19, 4:46 PM CDTSpecial Marine WarningJSJ119 min
Jul 19, 4:49 PM CDTAreal Flood AdvisoryJSJ4 hr
Jul 19, 6:49 PM CDTSpecial Marine WarningJSJ116 min

Nearby

Flash Flood Warnings in Puerto Rico, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.